# SDR UIEA2021080501712

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE FAN BLADE INSPECTION FOUND NICK ON LEADING EDGE TIP OF #36 FAN BLADE( REPAIRED LEFT ENGINE #36 FAN BLADE TIP DAMAGE IAW AMM 72-31-02. FLUORESENT PENETRANT TEST REQUIRED BEFORE RETURN TO SERVICE. COMPLETED FPI INPSECT NBR 1 ENG FAN BLADE NBR 36 PER AMM 71-11-06-232-001-H00. NO ITEMS FOUND. )
